Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigendum: ``Some factorizations of $ 2^n\pm 1$ and related results''

Authors: John Brillhart and J. L. Selfridge
Journal: Math. Comp. 21 (1967), 751
MSC: Primary 10.03
Original Article: Math. Comp. 21 (1967), 87-96.
MathSciNet review: 0224532
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

PII: S 0025-5718(1967)0224532-3
Article copyright: © Copyright 1967 American Mathematical Society